jose

          

Name: EDITHA C. JOSE

Rank: ASSISTANT PROFESSOR 7, IMSP DEPUTY DIRECTOR

Highest Degree: PHD MATHEMATICS

Specialization: PARTIAL DIFFERENTIAL EQUATIONS (MULTI-SCALE ANALYSIS)

Research Interest: PARTIAL DIFFERENTIAL EQUATIONS (MULTI-SCALE ANALYSIS), MATHEMATICAL BIOLOGY, CHEMICAL REACTION NETWORK THEORY

Publications: 

Lomerio, I. C. B., & Jose, E. C. (2017) Asymptotic Analysis of a Certain Class of a Semilinear Parabolic Problem with Interfacial Contact Resistance. Bulletin of the Malaysian Mathematical Society. DOI 10.1007/s40840-017-0532-6.

Nazareno, A. L., Dionisio-Sese, M., Cuaresma, G. A., Mendoza, E. R., & Jose, E. C. (2017) Continuous Logical Modeling Of the Submergence Regulatory Network in Rice. Philippine Journal of Science, 146(1), 15-26.

Arceo, C. P. P., Jose, E. C., Lao, A., & Mendoza, E. R. (2017). Chemical reaction network approaches to biochemical systems theory. Mathematical Biosciences, 283, 13-29.

                Conca, C., Donato, P., Jose, E. C., & Mishra, I. (2016). Asymptotic Analysis of Optimal Controls of a Semilinear Problem in a Perforated Domain. J. Ramanujan Math. Soc.,31(3), 265-305

Jatulan, E. O., Rabajante, J. F., Banaay, C. G. B., Fajardo, A. C. Jr., & Jose, E. C. (2016). A mathematical model of intra-colony spread of American foulbrood in European honeybees (Apis mellifera L.). PLoS ONE, 10(12), e0143805. DOI: 10.1371/journal.pone.0143805.

Arceo, C. P. P., Jose, E. C., Marin-Sanguino, A., & Mendoza, E. R. (2015). Chemical reaction network approaches to biochemical systems theory. Mathematical Biosciences, 269, 135-152.

Donato, P., & Jose, E. C. (2015). Approximate controllability of a parabolic system with imperfect interfaces. Philippine Journal of Science, 144(2), 187-196.

Donato, P., Jose, E. C. (2015). Asymptotic behavior of the approximate controls for parabolic equations with interfacial contact resistance. ESAIM: Control, Optimisation and Calculus of Variations, 21(1), 138-164.

Donato, P., & Jose, E. C. (2010). Corrector Results for a Parabolic Problem with a Memory Effect, ESAIM: Mathematical Modeling and Numerical Analysis, 44, 421-454.

Jose, E. C. (2009). Homogenization of a Parabolic Problem with an Imperfect Interface, Revue Roumaine de MathematiquesPures et Appliques, 4(3),189-222.

 

Download Curriculum Vitae

 

Last Updated on Wednesday, 11 October 2017 03:05

Free business joomla templates